PDA

View Full Version : Meth/Ice side effects



yasmapal
18-05-2002, 07:03
Last Saturday night/Sunday morning I smoked approx. 100mg of suspected 4-methylaminorex. I say this because it looked like the pics on erowid and was sold as ice and had effects lasting 48 hours. The day after i smoked it my veins became ultraconstricted and my heart beat was up to 180bmp at points. I started losing feeling in my extremities. This passed contintued to happen over the next 3 days. I also suffered lingering mental effects such as excessiv sleepiness, i felt dumber, and just not with it. I feel pretty much mentally fine now. Although my veins are an odd colored blue. They are definitely bluer than they used to be. I know there isn't much information about ice but i think that it is similar enuff to meth that the side effects may be equal. So wut i;m wondering is this very bad? Should i seek medical attention, or is this somewut common with meth users?

fairnymph
18-05-2002, 07:28
Are you improving? If so, I wouldn't worry about it much...just don't do so much next time.

C21H23NO5
18-05-2002, 17:36
these effects are normal. If I do a lot of meth/Ice in a couple days, I'll usually have persisting effects (blood pressure up, veins constricted, heart beat rapid) for a couple days after.